数学研究通讯

2015, v.31(03) 199-210

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

A Class of Schur Convex Functions and Several Geometric Inequalities
A Class of Schur Convex Functions and Several Geometric Inequalities

Wang Wen;Yang Shi-guo;Rong Xiao-chun;

摘要(Abstract):

Schur convexity, Schur geometrical convexity and Schur harmonic convexity of a class of symmetric functions are investigated. As consequences some known inequalities are generalized. In addition, a class of geometric inequalities involving n-dimensional simplex in n-dimensional Euclidean space Enand several matrix inequalities are established to show the applications of our results.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The Doctoral Programs Foundation(20113401110009) of Education Ministry of China;; the Natural Science Research Project(2012kj11) of Hefei Normal University;; the NSF(KJ2013A220) of Anhui Province

作者(Author): Wang Wen;Yang Shi-guo;Rong Xiao-chun;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享